# SDR RAIA00501028

- Difficulty date: January 11, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 13,841 hours, 13,304 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Part number: 241244013002
- Part serial: 0185
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 15,849 hours, 14,737 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

3606- STL- NR 1 ENGINE LP VIBRATION PEGGED ON STOP.  MAINTENANCE REMOVED AND REPLACED EMV UNIT.
